On Dyakonov’s paper “Equivalent normos on Lipschitz-type spaces of homorphic functions”

Miroslav Pavlović Faculty of Mathematics, University of Belgrade

TBD mathscidoc:1701.331875

Acta Mathematica, 183, (1), 141-143, 1998.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:34 uploaded by actaadmin ] [ 119 downloads ] [ 0 comments ]
@inproceedings{miroslav1998on,
  title={On Dyakonov’s paper “Equivalent normos on Lipschitz-type spaces of homorphic functions”},
  author={Miroslav Pavlović},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203334485763584},
  booktitle={Acta Mathematica},
  volume={183},
  number={1},
  pages={141-143},
  year={1998},
}
Miroslav Pavlović. On Dyakonov’s paper “Equivalent normos on Lipschitz-type spaces of homorphic functions”. 1998. Vol. 183. In Acta Mathematica. pp.141-143. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203334485763584.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved